For backache, migraine headache, muscular aches
Easy on the stomach
Lower Age Limit: Advisory 12 YearsStorage Information
Store below 30?C.
AmbientPreperation and Usage
Please read the the enclosed leaflet carefully before taking these tablets
How to Take
For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not Take
Do not take with any other paracetamol-containing products
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your Doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Net Content: 24 x TabletsIngredients
Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.